MAUDE Adverse Event Report: RHEO KNEE XC; PROSTHETIC KNEE

RHEO KNEE XC; PROSTHETIC KNEE
Model Number RKNXC0002
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
The user stepped down from a terrace to a meadow and fell, leading to broken femur.
 
Additional Manufacturer Narrative
User fell when stepping down from a terrace on uneven ground and fractured her femur bone necessitating surgical intervention.The fall is considered likely to be related to knee being unable to detect heel strike due to complexity of user's action in a complex environment, however unable to fully confirm root cause.Device was found fully functional and passed all quality checks and user testing.Likelihood of failure leading to hazardous event and resulting in a serious injury is considered to be remote.Issue will continue to be monitored.
 
Event or Problem Description

Brand Name
RHEO KNEE XC
Common Device Name
PROSTHETIC KNEE
MDR Report Key12604533
Report Number3003764610-2021-00003
Device Sequence Number16484090
Product Code ISW
UDI-Device Identifier05690977467798
UDI-Public05690977467798
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRKNXC0002
Device Catalogue NumberRKNXC0002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;